Foliated vector fields without periodic orbits
Publication date
2016-07
Editors
Advisors
Supervisors
Document Type
Article
Metadata
Show full item recordCollections
License
Abstract
In this article parametric versions of Wilson’s plug and Kuperberg’s plug are discussed. We show that there is a weak homotopy equivalence induced by the inclusion between the space of non-singular vector fields tangent to a foliation and its subspace comprised of those without closed orbits, as long as the leaves of the foliation have dimension at least 3. We contrast this with the case of foliations by surfaces in 3-manifolds.
Keywords
Citation
Peralta-Salas, D, del Pino, Á & Presas, F 2016, 'Foliated vector fields without periodic orbits', Israel Journal of Mathematics, vol. 214, pp. 443–462. https://doi.org/10.1007/s11856-016-1336-3